MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-00-44G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: trident psl ha cluster 58mm; cat # 542-11-58g; lot # mnm0rk.6.5 cancellous bone screw 20mm; cat # 2030-6520-1; lot # mnj40e.Size 4 accolade ii 127 deg; cat # 6721-0435; lot # 49023702.V40 cocr lfit head 44mm/+0; cat # 6260-9-144; lot # mkl550.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding pain involving a trident liner was reported.The event was not confirmed.Method & results: device evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that the patient's right hip had pain.The reporter has asked if the devices reported have been part of any recall.It was found that this device is not part of any recall.The event could not be confirmed nor the root cause be determined because insufficient medical information was provided.Further information such as medical documentation and returned devices are needed.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description
As reported in an email received by the rep from a surgeon: "below is an implant record for a v40 femoral head that i want to verify whether was recalled or not.The patient is not on our recall list but the surgeon who has since retired notified the patient that she did have a recalled head but there is discrepancy in our records.I'm seeing this patient now for (right) hip pain yet another surgeon has offered a revision on the basis of the patient reporting that her head was recalled." spoke to rep, who confirmed that no further information will be released by the hospital or surgeon at this time.

Brand Name
TRIDENT 0 DEG INSERT 44MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11677650
Report Number0002249697-2021-00694
Device Sequence Number14330466
Product Code LPH
UDI-Device Identifier07613327025385
UDI-Public07613327025385
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K062419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number623-00-44G
Device Catalogue Number623-00-44G
Device Lot NumberMNL81M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;